# SDR CA991007073

- Difficulty date: September 29, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Swrngn SA227AC
- Engine: Garrtt TPE33111U
- Propeller: Mcauly 4HFR34C652
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Motor
- Part number: 140132100
- Condition: Overheated
- Location: Windshield Wiper
- Stage of operation: CL
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

(CAN) AFTER TAKEOFF, THE CREW SMELLED SMOKE/BURNING SMELL.  AIRCRAFT RETURNED TO POINT OF DEPARTURE.  MAINTENANCE INVESTIGATED AND FOUND THE WIPER MOTOR TOO HOT TO TOUCH.  CREW REPORTED THAT ON THE PREVIOUS FLIGHT, THE WIPER SYSTEM CAME ON, THEN WENT OFF.
